メニュー
メニュー
TOEIC 満点を出させた スピ-キング専門 / アメリカイギリスの留学生が 勉強する
/ 初心者のための特別クラスが準備されている学校
相談案内
logo
HOMELOGINJOINID/PW SEARCH facebook youtube instagram
logo
高級レベルのためのissue英語
ㆍHOME > 教育の資料 > 高級レベルのためのissue英語
Tamiflu fears rising after suicide of teenager 作成者 : A+
作成日 : 2019-01-02, Hit : 174
 



 

Public concern is growing about potentially dangerous side effects of a popular flu medicine after a middle school student in Busan leapt to her death on Saturday after taking it.

先週土曜日プサンの中学生風邪薬服用した自殺した以降大衆懸念まっています

 

 

Oseltamivir, better known by its brand name Tamiflu, is being blamed for causing symptoms of psychosis and hallucinations that led to the apparent suicide.

タミフルとしてもっとよくられているOseltamivir自殺精神病幻覚症状こすことで非難けています

 

 

 

The side effects of Tamiflu are not well known, although hundreds of complaints are made about them every year in Korea alone.

毎年韓国でのみ数百件苦情受理されていますがタミフルの副作用はよくられていません

 

 

 

The teen in Busan vomited after her first dose of the drug and then exhibited bizarre symptoms following a second dose 12 hours later, the girl’s mother told reporters on Tuesday. Complaining of insomnia due to “strange noises coming from upstairs,” the girl was last seen leaving her bedroom early Saturday morning. Her parents believed she was getting water.

プサンで10女子学生最初服用した以降嘔吐をし12時間後再服用奇妙症状せたと先週火曜日女子学生母親情報提供しました。"上階からこえてくる奇妙騒音不眠症えたこの少女土曜日朝早部屋ることが最後目撃されました彼女両親彼女りにったとったといいます

    

 

A short time later, the girl’s father looked out the window of their home on the 12th floor of an apartment building and saw her lying dead near some bushes on the ground.

しばらくしてこの少女父親がアパートの建物12にある自分から少女地面みのくでんでいるのをました

 

 

The victim’s family told police that she had been prescribed Tamiflu by a local doctor on Friday after coming down with flu symptoms. Her mother later told KBS News that they were certain it was the drug that caused the hallucinogenic effects that made her leap to her death.

被害者家族風邪症状診断され近所医者にタミフルの処方をうけたと警察いました彼女母親彼女がその薬剤のため幻覚症状経験ったことを確信するとKBSニュースいました

 

 

The police said it will conduct a chemical autopsy to analyze the presence of the drug in the teen’s bloodstream.

警察10少女血流にある薬物存在分析するために解剖実施するとえました

 

 

This was the third reported case in Korea of someone jumping from a high place while being treated with Tamiflu, which has been prescribed widely since the swine flu epidemic in 2009, according to the Ministry of Food and Drug Safety.

食品医薬品安全処によると2009新型インフルエンザ以来タミフルが処方された治療けてからりた事故韓国3回目報告された事例です

 

 

In 2009, another middle school student made a suicide attempt from the sixth floor of an apartment in Bucheon, Gyeonggi, and was badly injured in the fall. The student later said he heard strange noises after taking the drug.  

2009中学生もアパートの6自殺をしようとしたが重症った学生うには服用してから奇妙いたといました

 

 

An 11-year-old child being treated with Tamiflu died in 2016 after jumping off the 21st floor of an apartment building.

201611子供もタミフルを処方されたアパートの21から死亡しました

 

 

The Ministry of Food and Drug Safety distributed warning letters to pharmacies across the country on Tuesday, mandating its circulation to any consumers of the drug.

食品医薬品安全処火曜日全国薬局消費者にその流通命令する警告配布しました

 

 

“The effects of Oseltamivir are not yet clear among patients under the age of 10 but may induce unordinary behavior and accidents like falling when taken,” read the warning letter, taken verbatim from a cautionary label on Tamiflu packaging. “A guardian should be present at all times for at least two days around children or teenagers who consume the drug.”

“Oseltamivir影響はまだ10歳未満患者らかにしていないが服用時異常行動墜落のような事故こす可能性がありますタミフル包装警告ラベルにかれてある警告ですこの服用している子供青少年保護者なくとも日間子供りにいる必要があります

 

 

Developed by the Swiss pharmaceutical company F. Hoffmann-La Roche in November 2001, Tamiflu has been widely consumed internationally as an antiviral flu medication recommended for people who have flu-related complications.

200111にスイスの製薬会社F.Hoffmann-La Rocheによって開発されたタミフルはインフルエンザに関連する合併症々におめするウイルスとして国際的使用されてきました

 

 

While shown to be relatively effective at preventing the spread of influenza, the drug’s safety has been consistently questioned due to rare incidences of psychotic effects. It gained particular international attention in 2005, after 12 children died and 32 experienced abnormal behavior after taking the drug in Japan.

インフルエンザががることをぐのに比較的効果的とされる反面安全性まれな精神疾患発生により継続的われてきましたこの日本12子供んで32子供がこの服用した異常行動経験した2005国際的注目けました

 

 

Korea’s Drug Ministry receives around 200 complaints of side effects to the drug each year, with 206 cases reported from January to September this year. Most are nausea or vomiting, but hallucinations have been reported.

韓国医薬部毎年200副作用への不満けており今年1から9まで206届出受理されましたほとんど吐気嘔吐症状であるが幻覚症状りました

    

 

Medical experts in the United States remain divided as to whether the hallucinogenic symptoms are effects of the drug or of encephalitis, an inflammation of the brain commonly induced by influenza. The condition reportedly can produce delusions and induce extreme behavior.

アメリカの医者専門家たちは幻覚症状影響なのか通常のインフルエンザにより誘発される脳炎影響かについて意見かれていますこのような状況妄想極端行動誘発するおそれがあるとしています